Facebook Pixel

Had sex 72hours after taking postinor 2.have not seem my menses for 4 days now.. Can I be pregnant?

By October 15, 2014 - 11:03pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Thank you for visiting the EmpowHER community and sharing your question. What you are experiencing is completely normal.


The most common side effect of an emergency contraceptive is changing the woman’s cycle. This can be scary, particularly if it causes a late period on someone who is concerned about being pregnant. Here is a complete list of its side effects:


Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late.


Anon, the medicine in these pills change your hormones and can affect your menstrual cycle for a couple of months. I do not find it at all surprising that your cycle is still a bit off. If you took the medicine correctly (which sounds like you did), I would wait a while before getting worried. Bleeding after doesn't happen all the time and it can sometimes happen up to a week later. It has only been four days. The unfortunate thing is that it is going to take a couple of months before your menses is back on track.


You can take a pregnancy test 12-14 days after having sex to rule pregnancy out.



October 16, 2014 - 5:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!